# SDR MASA200500314

- Difficulty date: April 25, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 7405
- Aircraft time: 8,067 hours, 7,271 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Door
- Condition: Lack Of Lube
- Location: Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7103 IAD TO BNA.  THE CREW NOTED THAT THE PASSENGER DOOR WILL NOT OPEN FROM THE OUTSIDE.  MAINTENANCE CLEANED AND LUBED THE MAIN PASSENGER DOOR AND OPS CHECKED NORMAL.  NO FURTHER DEFECTS NOTED.
